... pains when l eat and drink, l've had a gastric bypass so wondered if that's has anything to do with the side effects cos l have had to stop taking them because of the pain anyone else had the same problem and what did they do ???
debs, If you are still having problems and did not finish the antibiotic you should call your doctor. This is a normal side effect with this antibiotic but most the time if you have this problem if you take it on a full stomach or mid-meal you can avoid this problem. But it is very Important if you did not finish it you call your doctor and let the dr. know.
- Clarithromycin Information for Consumers
- Clarithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clarithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2014 • 2 answers
Posted 15 Nov 2014 • 1 answer
Posted 14 Oct 2017 • 1 answer
Posted 25 Oct 2017 • 2 answers
How long before side effects stop after stopping medication of trulicity/ severe upper stomach pain?
Posted 6 Jan 2018 • 1 answer